# SDR DALA2020022431354

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. SUPPORT FRAME FROM FR69 TO FR70 AT LEVEL STR 23R AT AFT GALL EY AREA. REPLACED SUPPORT FROM FR.69 TO FR.70 STR.23R AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING #D53470100. MEASURES OF CORROSION ARE: L=2.503" W=2.285".
